Alert archive / Georgia / Special Weather Statements in 2016

Special Weather Statement, NWS Atlanta, GA

July 21, 2016Henry County, Georgia

NWS Atlanta, GA issued this special weather statement at Jul 21, 2016, 5:36 PM EDT for Henry County, Georgia. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 21, 2016, 5:36 PM EDT (21:36 UTC)
Expired
Jul 21, 2016, 6:00 PM EDT
In force
24 min
Issued by
NWS Atlanta, GA

County Henry County, GA

The radar

The Atlanta radar (KFFC), 47 km from the middle of the area, began a volume at 21:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.6 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2016-07-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1259 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2016-07-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -8 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1259 J/kg
Mixed-layer CIN
-79 J/kg
Mixed-layer LCL
1185 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
-8 m²/s²
0-3 km storm-relative helicity
24 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted.

235 
WWUS82 KFFC 212136
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
536 PM EDT THU JUL 21 2016
 
GAZ045-046-055-057-212200-
DEKALB GA-HENRY GA-CLAYTON GA-ROCKDALE GA-
536 PM EDT THU JUL 21 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DEKALB...HENRY...
NORTHEASTERN CLAYTON AND SOUTHWESTERN ROCKDALE COUNTIES UNTIL 600 PM
EDT...

AT 535 PM EDT...A STRONG THUNDERSTORM WAS NEAR STOCKBRIDGE...OR 9
MILES NORTH OF MCDONOUGH...MOVING SOUTH AT 20 MPH.

  HAZARD...40 TO 50 MPH WIND...UP TO PENNY SIZED HAIL...FREQUENT 
           CLOUD TO GROUND LIGHTNING AND HEAVY RAIN. 

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT 
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF 
           LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S 
           LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU 
           ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL 
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. 
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE 
           LOSS OF CONTROL DUE TO HYDROPLANING. ALSO...THE HEAVY 
           RAIN MAY CAUSE TEMPORARY STREET FLOODING OR ROAD PONDING 
           IN SLOW DRAINAGE AREAS. WHEN WATER COVERS THE 
           ROAD...REMEMBER TO TURN AROUND DON'T DROWN. 

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MCDONOUGH...STOCKBRIDGE...FOREST PARK...LOVEJOY...SNAPFINGER...ARABIA
MOUNTAIN...EAGLES LANDING...HIDDEN VALLEY PARK...FLIPPEN...PANOLA
MOUNTAIN STATE PARK...RICHARDSON PARK...BLACKSVILLE...REX...OLA...
KELLEYTOWN...LAKE SPIVEY...ELLENWOOD AND CONLEY.

LAT...LON 3366 8432 3371 8413 3353 8404 3352 8405
      3352 8404 3350 8403 3349 8403 3350 8402
      3349 8402 3343 8398 3340 8432
TIME...MOT...LOC 2135Z 344DEG 16KT 3358 8419 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 21, 2:31 PM EDT, 3 hours 5 minutes earlier.

Area forecast discussion, Jul 21, 2:31 PM EDT, 3 hours 5 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
231 PM EDT THU JUL 21 2016

.SHORT TERM /Tonight through Friday Night/...
Morning sounding shows a very moist and unstable airmass... with
1.72 pw's and around 4000-4500 J/KG of afternoon mucape. This
coupled with an active northerly flow aloft is already producing
scattered showers and thunderstorms across much of North GA and
Central GA. Expect coverage to increase through the afternoon
hours... with many storms becoming strong to severe... especially
between 2 PM and 10 PM today. SPC continues to show a Marginal Risk
for the state. The main threats this afternoon and evening will be
frequent lightning... locally heavy rain... pea to quarter sized
hail and the greater concern of 40-60+ mph downburst winds... which
could down trees and power lines. The severe storm threat should
greatly diminish by 9-10 pm with loss of daytime heating.

Expect a quiet but muggy overnight... as wet grounds... light winds
and near 100 percent humidity result in some patchy fog toward early
Friday morning. Models agree on the upper ridge centered over TX/OK
building eastward and helping to suppress storm development on
Friday. This coupled with active convection today also supports a
quieter convective day on Friday as the air mass will need a day to
recharge. With all this said... still cannot rule out isolated
storms on Friday during peak heating... warranting 20-30 percent
chance pops across the area Friday afternoon-early evening. NIL pops
looks good by midnight tonight... then by 10 pm on Friday.

Otherwise... leaned toward persistence for lows and took a mav and
met blend for highs on Friday. Also... increased pops significantly
for this afternoon and evening... then near guidance for expected
less coverage on Friday.

39

.LONG TERM /Saturday through Thursday/...
Persistent high pressure ridge will remain over the central U.S.
into next week with Georgia along the eastern periphery in the
north/northwest flow. Have continued slight to chance pops through
the extended for afternoon/evening diurnal convection resulting
from varying amounts of moisture over the state each day. Not many
changes were made to the extended forecast aside from minor
updates to account for latest model trends and for neighbor
consistency. Previous forecast discussion follows.

31

/Issued at 414 AM EDT THU JUL 21 2016/
A very stagnant pattern remains into the extended forecast with
not much change expected anytime soon. Large east to west oriented
upper ridge stays centered over the central and southern plains
and continues to be the main focus in this weather pattern. This
ridge does weaken a bit and becomes even more elongated (west to
east) through the end of next week...but it continues to direct
the over all flow around the central and mid-south states through
day 7. Moisture continues to rotate around the periphery of the
ridge with slight/chance pops expected everyday across North and
Central Georgia. Looking a bit past day 7...not seeing any drying
trends setting up so it appears we are in this diurnal precip
pattern for a while. There are also no signs of tropical
development in Atlantic basin. Temps also stay warm in the
extended with daytime highs mainly in the 90s and nighttime lows
in the upper 60s and 70s.

01

&&

.AVIATION...
18z Update...
Scattered showers and thunderstorms are already developing...
warranting a tempo tsra from 18z to 22z for all airports today...
and maybe beyond. Diurnally driven cumulus will produce sct mid
level clouds this afternoon and again on Friday. Some mvfr to ifr
stratus may be possible early Friday morning around areas that
receive much rainfall this afternoon/evening... especially around
CSG and MCN. Convection will dissipate around 02-04z this evening
and expect less coverage on Friday. Current light east to se winds
will remain east tonight... the veer se by 15-16z Friday... then
finally ssw by 20-21z Friday. Speeds will be 7kts or less.

//ATL Confidence...18Z Update...
Medium confidence on winds. High confidence remaining
elements.

39

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          72  95  74  98 /  30  20  20  30
Atlanta         74  94  75  95 /  30  20  20  30
Blairsville     66  90  68  91 /  30  30  20  30
Cartersville    72  94  73  96 /  30  20  20  30
Columbus        74  96  75  96 /  30  30  20  20
Gainesville     72  93  74  95 /  30  20  20  30
Macon           73  96  74  98 /  30  30  20  30
Rome            72  96  73  97 /  30  20  20  30
Peachtree City  71  94  72  95 /  30  20  20  30
Vidalia         74  96  74  97 /  30  30  20  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...39
LONG TERM....31
AVIATION...39
Hazardous weather outlook, Jul 21, 5:35 PM EDT, 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
535 PM EDT THU JUL 21 2016

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-221200-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
535 PM EDT THU JUL 21 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...TONIGHT...

SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED OVER NORTH AND
CENTRAL GEORGIA THIS AFTERNOON AND EVENING. A FEW OF THESE STORMS
COULD BE STRONG TO SEVERE. THE PRIMARY MODE OF SEVERE WEATHER
WILL BE DAMAGING WIND GUSTS. ALL STORMS WILL HAVE THE POTENTIAL TO
PRODUCE FREQUENT LIGHTNING STRIKES...SMALL HAIL AND LOCALLY HEAVY
RAINFALL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

SCATTERED THUNDERSTORMS WILL BE POSSIBLE EACH AFTERNOON AND
EVENING. SOME STORMS MAY PRODUCE ISOLATED AREAS OF DAMAGING
WINDS...FREQUENT LIGHTNING AND VERY HEAVY RAIN.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jul 21, 5:14 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
514 PM EDT THU JUL 21 2016

GAZ102-212145-
STEWART GA-
514 PM EDT THU JUL 21 2016

...SIGNIFICANT WEATHER ADVISORY FOR STEWART COUNTY UNTIL 545 PM
EDT...

AT 514 PM EDT...A STRONG THUNDERSTORM WAS NEAR LUMPKIN...MOVING SOUTH
AT 10 MPH.

  HAZARD...WINDS UP TO 40 MPH AND FREQUENT LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
           LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
           ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
LUMPKIN...RICHLAND...OMAHA...SANFORD...LOUVALE...PROVIDENCE CANYON
STATE PARK...WESTVILLE...BROOKLYN...TROUTMAN AND CHARLES.

LAT...LON 3193 8480 3192 8481 3192 8491 3195 8496
      3198 8496 3198 8499 3217 8502 3220 8496
      3221 8498 3222 8498 3222 8464 3216 8464
      3216 8465 3215 8464 3192 8466 3193 8468
      3192 8469 3192 8477
TIME...MOT...LOC 2114Z 012DEG 9KT 3200 8476

16
Special weather statement, Jul 21, 5:18 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
518 PM EDT THU JUL 21 2016

GAZ019-212145-
FLOYD GA-
518 PM EDT THU JUL 21 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN FLOYD COUNTY UNTIL
545 PM EDT...

AT 517 PM EDT...A STRONG THUNDERSTORM WAS NEAR ROME...MOVING SOUTH AT
10 MPH.

  HAZARD...40 TO 50 MPH WIND...UP TO PENNY SIZED HAIL...FREQUENT
           CLOUD TO GROUND LIGHTNING AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
           LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
           ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. ALSO...THE HEAVY
           RAIN MAY CAUSE TEMPORARY STREET FLOODING OR ROAD PONDING
           IN SLOW DRAINAGE AREAS. WHEN WATER COVERS THE
           ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
ROME...LINDALE AND SENEY.

LAT...LON 3429 8519 3429 8502 3421 8502 3421 8505
      3410 8505 3410 8512 3408 8512 3408 8515
      3410 8516 3410 8520
TIME...MOT...LOC 2117Z 355DEG 9KT 3422 8508
Special weather statement, Jul 21, 5:21 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
521 PM EDT THU JUL 21 2016

GAZ083-096-109-212145-
TWIGGS GA-DODGE GA-BLECKLEY GA-
521 PM EDT THU JUL 21 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TWIGGS...
NORTHWESTERN DODGE AND BLECKLEY COUNTIES UNTIL 545 PM EDT...

AT 521 PM EDT...A STRONG THUNDERSTORM WAS NEAR COCHRAN. THIS STORM
WAS NEARLY STATIONARY.

  HAZARD...WINDS UP TO 40 MPH AND FREQUENT LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
           LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
           ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
COCHRAN...CHESTER...PAULK...ROYAL...REBIE...CARY...ROWLAND...COLEY
STATION... PORTER...GOLDSBORO AND YONKERS.

LAT...LON 3255 8343 3258 8323 3238 8312 3233 8342
TIME...MOT...LOC 2121Z 357DEG 2KT 3245 8329

16
Special weather statement, Jul 21, 5:32 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
532 PM EDT THU JUL 21 2016

GAZ033-034-045-212230-
DEKALB GA-NORTH FULTON GA-GWINNETT GA-
532 PM EDT THU JUL 21 2016

...SIGNIFICANT WEATHER ADVISORY FOR DEKALB...NORTH FULTON AND
SOUTHWESTERN GWINNETT COUNTIES UNTIL 630 PM EDT...

AT 532 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR LAWRENCEVILLE TO STONE MOUNTAIN TO SANDY
SPRINGS...AND MOVING SOUTH AT 20 MPH.

  HAZARD...HEAVY RAIN.

  IMPACT...MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. ALSO...THE HEAVY
           RAIN MAY CAUSE TEMPORARY STREET FLOODING OR ROAD PONDING
           IN SLOW DRAINAGE AREAS. WHEN WATER COVERS THE
           ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
ATLANTA...LAWRENCEVILLE...DECATUR...SANDY SPRINGS...DUNWOODY...SNELLVILLE...
LILBURN...CHAMBLEE...NORCROSS...DORAVILLE...CLARKSTON...STONE MOUNTAIN...
AVONDALE ESTATES...GRAYSON...LITHONIA...PINE LAKE...NORTH ATLANTA...
MIDTOWN...DRUID HILLS AND NORTH DECATUR.

LAT...LON 3396 8439 3399 8438 3400 8439 3393 8419
      3402 8400 3387 8391 3381 8395 3372 8406
      3362 8411 3364 8416 3365 8422 3363 8423
      3363 8424 3365 8425 3365 8428 3374 8440
      3392 8444
TIME...MOT...LOC 2132Z 344DEG 16KT 3392 8405 3379 8418 3391 8437
Local storm report, Jul 21, 5:34 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
534 PM EDT THU JUL 21 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     TSTM WND DMG     1 WSW CHUNN ESTATES     34.25N  84.87W
07/21/2016                   BARTOW             GA   911 CALL CENTER

            A TREE WAS BLOWN DOWN ON GADDIS ROAD.

&&

EVENT NUMBER FFC1600552

RWILLIS
Special weather statement, Jul 21, 5:36 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
536 PM EDT THU JUL 21 2016

GAZ045-046-055-057-212200-
DEKALB GA-HENRY GA-CLAYTON GA-ROCKDALE GA-
536 PM EDT THU JUL 21 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DEKALB...HENRY...
NORTHEASTERN CLAYTON AND SOUTHWESTERN ROCKDALE COUNTIES UNTIL 600 PM
EDT...

AT 535 PM EDT...A STRONG THUNDERSTORM WAS NEAR STOCKBRIDGE...OR 9
MILES NORTH OF MCDONOUGH...MOVING SOUTH AT 20 MPH.

  HAZARD...40 TO 50 MPH WIND...UP TO PENNY SIZED HAIL...FREQUENT
           CLOUD TO GROUND LIGHTNING AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
           LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
           ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. ALSO...THE HEAVY
           RAIN MAY CAUSE TEMPORARY STREET FLOODING OR ROAD PONDING
           IN SLOW DRAINAGE AREAS. WHEN WATER COVERS THE
           ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MCDONOUGH...STOCKBRIDGE...FOREST PARK...LOVEJOY...SNAPFINGER...ARABIA
MOUNTAIN...EAGLES LANDING...HIDDEN VALLEY PARK...FLIPPEN...PANOLA
MOUNTAIN STATE PARK...RICHARDSON PARK...BLACKSVILLE...REX...OLA...
KELLEYTOWN...LAKE SPIVEY...ELLENWOOD AND CONLEY.

LAT...LON 3366 8432 3371 8413 3353 8404 3352 8405
      3352 8404 3350 8403 3349 8403 3350 8402
      3349 8402 3343 8398 3340 8432
TIME...MOT...LOC 2135Z 344DEG 16KT 3358 8419

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 20, 9:30 PM EDTSpecial Weather StatementFFCTaliaferro30 min
Jul 20, 9:43 PM EDTSpecial Weather StatementFFCDeKalb32 min
Jul 20, 10:19 PM EDTSpecial Weather StatementFFCDeKalb26 min
Jul 20, 10:34 PM EDTSpecial Weather StatementFFCTaliaferro56 min
Jul 20, 10:51 PM EDTFlash Flood WarningFFCTaliaferro, Wilkes6 hr
Jul 20, 11:22 PM EDTSpecial Weather StatementFFCWilkes23 min
Jul 20, 11:43 PM EDTSpecial Weather StatementFFCWilkes32 min
Jul 21, 1:59 PM EDTSpecial Weather StatementFFCCoweta31 min
Jul 21, 2:03 PM EDTSevere Thunderstorm WarningFFCCarroll, Coweta, Heard42 min
Jul 21, 2:08 PM EDTSevere Thunderstorm WarningFFCBibb, Crawford, Houston, Peach31 min
Jul 21, 2:18 PM EDTSpecial Weather StatementFFCLumpkin, White42 min
Jul 21, 2:41 PM EDTSpecial Weather StatementFFCWilkes34 min
Jul 21, 2:51 PM EDTSevere Thunderstorm WarningFFCDawson, Fannin, Gilmer, Lumpkin, Pickens, Union39 min
Jul 21, 2:51 PM EDTSevere Thunderstorm WarningFFCCarroll, Douglas, Fulton39 min
Jul 21, 3:02 PM EDTSevere Thunderstorm WarningFFCGreene, Oglethorpe, Taliaferro, Wilkes43 min
Jul 21, 3:04 PM EDTSevere Thunderstorm WarningFFCWilkes41 min
Jul 21, 3:32 PM EDTSpecial Weather StatementFFCDouglas28 min
Jul 21, 3:36 PM EDTSpecial Weather StatementFFCDawson54 min
Jul 21, 3:39 PM EDTSevere Thunderstorm WarningFFCCherokee, Forsyth, Pickens51 min
Jul 21, 3:40 PM EDTSpecial Weather StatementFFCBartow35 min
Jul 21, 3:44 PM EDTSevere Thunderstorm WarningFFCTaliaferro, Warren, Wilkes46 min
Jul 21, 3:59 PM EDTSpecial Weather StatementFFCGwinnett31 min
Jul 21, 4:03 PM EDTSevere Thunderstorm WarningFFCGwinnett, Walton42 min
Jul 21, 4:09 PM EDTSpecial Weather StatementFFCClarke36 min
Jul 21, 4:21 PM EDTSpecial Weather StatementFFCForsyth24 min
Jul 21, 4:26 PM EDTSpecial Weather StatementFFCBartow34 min
Jul 21, 4:28 PM EDTSevere Thunderstorm WarningFFCDeKalb, Fulton, Gwinnett47 min
Jul 21, 4:34 PM EDTSevere Thunderstorm WarningFFCGilmer, Gordon, Murray, Pickens41 min
Jul 21, 4:38 PM EDTSevere Thunderstorm WarningFFCBartow, Paulding, Polk52 min
Jul 21, 4:41 PM EDTSevere Thunderstorm WarningFFCDeKalb, Fulton49 min
Jul 21, 4:43 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Muscogee47 min
Jul 21, 4:49 PM EDTSevere Thunderstorm WarningFFCClayton, Henry, Spalding41 min
Jul 21, 5:04 PM EDTSpecial Weather StatementFFCNewton, Rockdale26 min
Jul 21, 5:10 PM EDTSpecial Weather StatementFFCBibb, Twiggs35 min
Jul 21, 5:12 PM EDTSpecial Weather StatementFFCDodge33 min
Jul 21, 5:14 PM EDTSpecial Weather StatementFFCStewart31 min
Jul 21, 5:18 PM EDTSpecial Weather StatementFFCFloyd27 min
Jul 21, 5:21 PM EDTSpecial Weather StatementFFCBleckley24 min
Jul 21, 5:32 PM EDTSpecial Weather StatementFFCDeKalb, Gwinnett58 min
Jul 21, 5:35 PM EDTSevere Thunderstorm WarningFFCHouston, Peach40 min
Jul 21, 5:45 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Harris, Marion, Muscogee, Talbot45 min
Jul 21, 5:50 PM EDTSpecial Weather StatementFFCTwiggs25 min
Jul 21, 5:50 PM EDTSevere Thunderstorm WarningFFCMorgan, Newton, Walton40 min
Jul 21, 5:58 PM EDTSevere Thunderstorm WarningFFCBarrow, Jackson, Oconee, Walton47 min
Jul 21, 6:11 PM EDTSpecial Weather StatementFFCChattahoochee, Muscogee34 min
Jul 21, 6:14 PM EDTSpecial Weather StatementFFCPulaski31 min
Jul 21, 6:24 PM EDTSpecial Weather StatementFFCLaurens36 min
Jul 21, 6:26 PM EDTSpecial Weather StatementFFCMontgomery, Treutlen34 min
Jul 21, 6:32 PM EDTSpecial Weather StatementFFCMarion, Schley, Taylor28 min
Jul 21, 6:38 PM EDTSpecial Weather StatementFFCBibb52 min
Jul 21, 6:45 PM EDTSevere Thunderstorm WarningFFCJasper, Jones45 min
Jul 21, 7:18 PM EDTSpecial Weather StatementFFCJohnson27 min

Nearby

Special Weather Statements in Georgia, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.